• question-icon

    What do my lab test reports indicate?

default
Posted on Thu, 26 May 2016 in Alternative Medicine
Question: I have a uti. i am attaching the urine and blood test. I want to see if i can cure it with homeopathy


i am using curcumin with honey. do i stop it ?
doctor
Answered by Dr. Munish Sood 6 hours later
Brief Answer:
symptom wise approach

Detailed Answer:
Dear
Thanks for asking the Homeopath section of AYUSH [Ayurveda-Unani-Siddha- Homeopathy] and following is/are recommended guidelines after going through the reports:

1. As Blood and Antibiogram report is Normal, the problem lies in the presence of epithelial cells in the urine which indicates:either it is normal sloughing or there might be some kidney problem or urine infection [UTI].

2. Since it is rare to have epithelial cells coming fro the kidneys but even then one should exclude 'Nephrotic syndrome' by consulting with your doctor for further relevant tests.

3. UTI could well be the present problem which might indicate some inflammation in the urinary tract, so it will be better to ask for "URINANALYSIS" from which it willl be easy to the doctor to understand the reason of abnormality, i.e. whether it is due to high cholesterol, renal pelvis disease, diabetes, kidney disease.

4. I usually treat UTI on the basis of 'Mutrakricchra' and prescribe formulation like Chandraprabha vati, Gokshuradi guggul, varunadi kshaya,Shilajit for the same. If the above said features comes out to be negative you can safely start with the said medicines after consulting a qualified AYUSH doctor near your locality, [continue with curcumin & honey] till then:

. take plenty of fluids [avoid glucose, caffeine,alcohol], avoid constipation
. avoid spicy/sour food
. avoid bad personnel hygiene and sexual intercourse

Dr. Munish
Consultant & Physician
Naimittika
Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Munish Sood 2 days later
Dear Dr Munish
i am very surprised by your answer because i uploaded ALSO my urine analysis in addition to my blood analysis. What is more surprising but also shocking is that the antibiotic indicates the presence of a dangerous bacteria in my urinary system named Proteus Mirabilis. I have waited for answer hoping to get a homeopathic remedy and not an ayurvedic one and instead i get an answer that the antibiogram is normal while it is not. My infection increased and i had to take antibiotics especially after waiting for your false diagnosis. I will surely not renew my registration on your website because it surely seem a waste of time and of money.
doctor
Answered by Dr. Munish Sood 1 hour later
Brief Answer:
Attending Hospital was more important in dealing with your reports

Detailed Answer:
Dear
Thanks for reverting back

Please do not jump to conclusion because what is more important was the role of yourself and attending physician regarding management and treatment:

1. Since infection with P.mirabilis is common in people who are sexually active and who are under long term catheterization [and what is more important is that P. mirabilis is not a natural organism for urinary tract] thus these two points have to be specifically told by the patient or it is the duty of the attending physician to exclude the same since these two are the main route of infection of P. mirabilia thus didn't commented on it.

PS. Since P.mirabilis is a part of normal gastrointestinal flora of humans thus best management is good sanitation and hygiene.

2. Since there is time gap between the two countries and you waited for the diagnosis and cure to arrive so again it was the duty of you attending physician to talk with you about the antibiotic there and then only and it was also your duty to ask for the same (either orally/telephonically)

3. We at the HCM platform try our level best to explore every minute possibility but sometimes there can be some misunderstanding or unavoidable curcumstances that one may think of being cheated or mis diagnosed,in your case it was the duty of your hospital staff to take up your case, if one has to be given Homeopathic medicine even then CAUSES has to be excluded first.

4. If by any means you think that my consultation was not upto your desired level you can ask for the refund.

Dr. Munish
Naimittika
Above answer was peer-reviewed by : Dr. Sonia Raina
doctor
Answered by
Dr.
Dr. Munish Sood

Ayurveda Specialist

Practicing since :2003

Answered : 3529 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  High cholesterol

doctor1 MD

I have been fainting for 1 year and 8 months. I had all kinds of test done for heart, nuero, blood work, And still no one what is causing the...

doctor1 MD

43yo white female, dx: hashimotos thyroiditis, PCOD, anxiety,depression,panic attacks, agoraphobia,vitamin deficiencies ,high cholesterol, and...

doctor1 MD

Ive been having headaches for most of the day and night for three days already. Mefenamic acid and paracetamol dont seem to work. What should I do?...

doctor1 MD

My doctor prescribed me godex Ds medication because my sgpt was high, what are the indications of this drugs. And how long I can use it. Currently...

doctor1 MD

I woke up this morning g with swollen lips and itchy bumps on my upper arms YYYY@YYYY

doctor1 MD

are you able to help me with my medicine for High Blood Pressure?

doctor1 MD

Hello, I am a 64 year old healthy male. For more then 25 years I have been taking statins for high cholesterol , lipitor and others however now I...

Get personalised answers from verified doctor in minutes across 80+ specialties

122 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Munish Sood
  • Q - Bleeding from anus after passing stools, frequent smelly bowel movements...

  • Q - Child's skin becoming darker with little sun exposure. Stool is always...

  • Q - Suffered from Malaria, Chicken pox and skin problems. How keep myself...

  • Q - Underweight. Taking Ayruvedic treatment. No improvement. Suggest

  • Q - Have dry skin and soryasis symptoms on head. Has white spots on legs....

  • Q - Frequently suffer with dehydration. How can I overcome it?

  • Q - Suffering from Varicose veins in leg with swelling and pain which causes...

  • Q - Frequently getting cold and fever. How to gain weight and increase...

  • Q - Uderweight and having poor appetite. Started vomiting while eating. Help?

  • Q - What are the benefits of using baal amrit?

backtotop2